# SDR UIEA2017100101908

- Difficulty date: September 30, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,640 hours, 14,190 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 7738556
- Part serial: 90121
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE LEFT ENGINE BLEED STARTED SURGING BETWEEN 10 T0 30 PSI UNTIL FL 240, AND THEN STABILIZED.  LEFT BLEED MATCHED WITH RIGHT IN CRUISE EACH WAYPOINT 35-40 PSI AT FL 360 NO EICAS MESSAGES OR STATUS MESSAGE.  REPLACED FAMV AND CLEANED TERMINAL STRIPS. OPS CHECKED GOOD IAW AMM 76-11-16, & 36-11-09.
